# SDR SWAA2024102839026

- Difficulty date: September 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION (1E/A) FOUND ON HORIZONTAL WEB ON BS 294.5 AT LEVEL STR 17 R FWD GALLEY AREA 2024-589217<[01] REPLACED HORIZONTAL WEB ON BS 294.5 AT LEVEL STR 17 R FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 141A8310 SHEET 25 REV.- SEE INDIVIDUAL SIGNS OFFS BELOW;[02] REPLACED HORIZONTAL WEB ON BS 294.5 AT LEVEL STR 17 R FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 141A8310 SHEET 25 REV.- SEE INDIVIDUAL SIGNS OFFS BELOW RII ITEM
